Mathematische Annalen

, Volume 293, Issue 1, pp 317–330

Operators intoL1 of a vector measure and applications to Banach lattices

  • Guillermo P. Curbera
Article

DOI: 10.1007/BF01444717

Cite this article as:
Curbera, G.P. Math. Ann. (1992) 293: 317. doi:10.1007/BF01444717

Mathematics Subject Classification (1991)

46G1046E3028B05

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Guillermo P. Curbera
    • 1
  1. 1.Departamento de Análisis MatemáticoUniversidad de SevillaSevillaSpain